# SDR 97ZZZM970

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233YV
- Make and model: Beech 1900D
- Aircraft serial: UE233
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bulkhead
- Part number: 1011600171
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 2,039 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BEECH TEMP REV 5-6, AN INSPECTION FOUND FLAP DOVETAIL CRACKED ON FORWARD SIDE.  REPAIRED IAW AMWA 1900-27-00-0001.
